# SDR AWXA200200941

- Difficulty date: September 11, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580023
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - DURING C-13 CHECK A 1 1/4" CRACK WAS FOUND ON FUSELAGE SKIN 6" BELOW THE UPPER HINGE CUTOUT OF THE L-1 DOOR, BS 306, WL 236.68. MAINTENANCE REMOVED EXISTING DOUBLER AND FOUND 2 CRACKS EMANATING FROM EXISTING STOP DRILL HOLES. CUTOUT DAMAGED AREA OF SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS, A REPAIR DOUBLER, AND A GAP COVER; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5300-02269-ES2.
